# SDR HNAA2024013000048

- Difficulty date: January 9, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E016631 RH MLG AFT UPPER TRUNION CRACKED OUTBD AREA.   REMOVED AND REPLACED RH MLG AFT UPPER TRUNION IAW AERNNOVA TI-145-14-018 RH, ETD2024-145-001082, AND EO1-57-24-0029.
